VITAMIN B12!!! ... Need some advice please :)

Recently I've been diagnosed with being low on vitamin B12. I am lactose intolerant so this is probably why.

I have just started the b12 injections. I feel so much better the day of the injection, but then the next day my symptoms seem to come back with a vengeance.

Has anybody had the injections and if so did they take long to work?

Also can I still take my vitamin b-complex tablets in between injection days?

2 Replies

  • I hope you are getting the loading doses. What you are going through is normal. We all suffer when we start B12 as out bodies are getting 'fixed' slowly after years of poor B12 absorption.

    You can't take too much B12! Make sure your folate and iron are on the high side too as this helps the B12 to absorbed and used properly by our bodies.

  • Not sure if this helps or if you are interested but I recently heard about a new oral prescription alternative to the injections called Eligen B12. I recently read that it works even if you don't have intrinsic factor (so even if you don't have normal gut absorption), which would mean no more shots... Apparently it came out a month or two ago.

You may also like...